# SDR SWIA200820040

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 35,620 hours, 29,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULB IN CEILING ROW 3 IS INOP.  RELAMPED.
